# SDR RAIA201507220001

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 35,251 hours, 20,155 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Condition: Loose
- Location: Accessory Gb
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

NR 1 ENGINE LOST 7 QTS OF OIL AFTER 35 MINUTES OF FLYING.  CREW COMPLETED PRECAUTIONARY NR 1 ENGINE SHUTDOWN, CONTINUED TO FOR EMERGENCY LANDING.  MAINTENANCE INSPECTED AND FOUND A LOOSE BOLT ON ACCESSORY GEAR BOX PLUG, RESECURED BOLT AND PLUG, OPS AND LEAK CHECK GOOD.
